Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 142, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2007, 9:28 AM CDT for Hinds County, Rankin County, Mississippi. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2007, 9:28 AM CDT (14:28 UTC)
- Expired
- Apr 14, 2007, 10:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Hinds County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 27 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 9:42 AM CDT | HAIL 0.88 | Richland, MS | |
| Apr 14, 9:45 AM CDT | TSTM WND DMG | Richland, MS | LARGE OAK TREE DOWN ON CLEARY ROAD IN RANKIN COUNTY. |
| Apr 14, 9:45 AM CDT | HAIL 0.5 | E Richland, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 7:11 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 912 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 141428 SVRJAN MSC049-121-141515- /O.NEW.KJAN.SV.W.0142.070414T1428Z-070414T1515Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 928 AM CDT SAT APR 14 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN HINDS COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...DOWNTOWN JACKSON...JACKSON... WESTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...RICHLAND...PEARL...FLOWOOD... * UNTIL 1015 AM CDT * AT 928 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TERRY...OR ABOUT NEAR CRYSTAL SPRINGS...AND MOVING NORTHEAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BYRAM BY 935 AM CDT... SOUTH JACKSON BY 940 AM CDT... RICHLAND...DOWNTOWN JACKSON AND JACKSON BY 945 AM CDT... FLOWOOD...NORTHEAST JACKSON AND PEARL BY 950 AM CDT... LOWER ROSS BARNETT RESERVOIR BY 955 AM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3206 9048 3207 9022 3240 8992 3239 9018 $$ CME
3 follow-up statements
000 WWUS54 KJAN 141438 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 938 AM CDT SAT APR 14 2007 MSC049-121-141515- /O.CON.KJAN.SV.W.0142.000000T0000Z-070414T1515Z/ HINDS MS-RANKIN MS- 938 AM CDT SAT APR 14 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR RANKIN AND HINDS COUNTIES... AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BYRAM...OR ABOUT 7 MILES SOUTHWEST OF RICHLAND...MOVING NORTHEAST AT 55 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RICHLAND...PEARL...DOWNTOWN JACKSON BY 945 AM CDT... FLOWOOD AND NORTHEAST JACKSON BY 950 AM CDT... LOWER ROSS BARNETT RESERVOIR BY 955 AM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3212 9038 3208 9019 3240 8992 3239 9018 $$ CME
000 WWUS54 KJAN 141450 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 949 AM CDT SAT APR 14 2007 MSC049-141459- /O.CAN.KJAN.SV.W.0142.000000T0000Z-070414T1515Z/ HINDS MS- 949 AM CDT SAT APR 14 2007 ...THE SEVERE THUNDERSTORM WARNING FOR HINDS COUNTY IS CANCELLED... THE STORM HAS MOVED OUT OF THE COUNTY. LAT...LON 3220 9021 3219 9009 3245 8984 3246 9003 $$ MSC121-141515- /O.CON.KJAN.SV.W.0142.000000T0000Z-070414T1515Z/ RANKIN MS- 949 AM CDT SAT APR 14 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR RANKIN COUNTY... AT 948 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL TO QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PEARL...MOVING NORTHEAST AT 55 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LOWER ROSS BARNETT RESERVOIR BY 955 AM CDT... FANNIN BY 1000 AM CDT... PISGAH BY 1005 AM CDT... THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZED HAIL IN RICHLAND. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3220 9021 3219 9009 3245 8984 3246 9003 $$ CME
000
WWUS54 KJAN 141501
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1001 AM CDT SAT APR 14 2007
MSC121-141515-
/O.CON.KJAN.SV.W.0142.000000T0000Z-070414T1515Z/
RANKIN MS-
1001 AM CDT SAT APR 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR RANKIN COUNTY...
AT 957 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FANNIN...OR ABOUT 7 MILES NORTH OF BRANDON...MOVING
NORTHEAST AT 55 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3237 9006 3234 8996 3249 8976 3257 8980
3246 9003
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 4:32 AM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Apr 14, 4:32 AM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE JACKSON MS 432 AM CDT SAT APR 14 2007 ...SEVERE WEATHER EVENT TO LAST THROUGH MOST OF THE DAY... .SHORT TERM...BIGGEST CONCERN IN THE SHORT TERM OFCOURSE IS THE SEVERE WEATHER IN THE FIRST 12 TO 18 HRS. TORNADO WATCH IS CURRENTLY IN EFFECT FOR OUR WRN ZONES ACROSS NE LA...SE AR...AND THE FIRST TIER OF MS COUNTIES TILL 13Z. THERE WILL BE ADDITIONAL WATCHES ACROSS CNTRL AND SRN MS TODAY. SFC LOW AT 7Z WAS OVER NRN LA AND PRESSURES WERE FALLING PRETTY GENEROUSLY ACROSS THE LOWER MS VALLEY...AROUND 2-4MB IN 3HR. THESE TYPE OF PRESSURE FALLS AT NIGHT ARE IMPRESSIVE AND ARE REALLY HELPING TO PULL THE MOISTURE NORTH INTO THE CWA WITH +60 DEWPOINTS NOW OVER MORE THAN HALF OF THE AREA. AT 7Z...THE SQUALL LINE WAS LOCATED NE TO SW FROM THE ARKLAMISS BORDER TO JUST WEST OF BEAUMONT...TX. LOOK FOR THE SQUALL LINE TO BE MOVING INTO SWRN MS IN THE NEXT FEW HRS BUT CONVECTION WILL HAVE A VERY HARD TIME DEVELOPING AHEAD OF IT AS THERE IS A VERY STRONG CAP IN PLACE OVER CNTRL AND SRN MS. AFTER SUNRISE THE SEVERE WEATHER RISK LOOKS TO BE THE GREATEST ALONG AND SOUTH OF I 20 AND ESPECIALLY IN THE SE. THAT SAID ALL OF ERN MS EAST OF I 55 WILL STILL BE UNDER THE GUN FOR SOME TYPE OF SEVERE POTENTIAL. WITH PRESSURE FALLS GREATEST ACROSS CNTRL AND NRN MS THIS WILL LIKELY BE WHERE THE SFC LOW TRACKS. THIS SHOULD ALLOW THE BETTER LL MOISTURE TO WORK NORTH ACROSS ERN MS. DEWPOINTS OF AT LEAST MID 60S SHOULD BE OVER A GOOD PORTION OF ERN MS BY 14/15Z BUT THERE COULD BE SOME UPPER 60S DEWPOINTS IN THE SE. WITH A STRONG CAP IN PLACE WE WILL NOT SEE ANYTHING OVER ERN AND ESPECIALLY SERN MS DURING THE MID MORNING HRS BUT AS SOME SUN COMES OUT THE SE THAT AREA WILL BEGIN TO WARM UP AND HELP ERODE THIS CAP. WITH THIS RICH BL MOISTURE MOVING IN...ML CAPES OF AROUND 1000J/KG WILL LIKELY DEVELOP IN THE SE. MID LEVEL LAPSE RATES STILL ARENT THE BEST I HAVE BUT 6.5-6.75 KM ISNT TOO BAD. ALOFT...DIVERGENCE WILL BE INCREASING WHICH IS ALREADY EVIDENT ON SAT AND THIS WILL ALSO HELP STORMS BECOME MORE NUMEROUS BY MIDDAY AS THE CAP ERODES. AS FOR SHEAR...0-1KM BULK SHEAR OF AROUND 40KTS AND 0-6KM OF 50KTS ARE MORE THAN ENOUGH. 0-3KM HELICITY AROUND 300M2/S2 THROUGH THE MORNING WILL ALSO BE IN PLACE WITH THE HIGHEST VALUES IN THE SE. THIS DOES SUGGEST THE GREATEST POTENTIAL FOR SUPERCELL ACTIVITY ALONG WITH TORNADO POTENTIAL IN THE SE WITH ANY STORMS AHEAD OF THE SQUALL LINE. NOW IF THE CAP HOLDS ON THEN THE TORNADIC RISK WILL DECREASE...AND DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE PRIMARY CONCERN WITH THE SQUALL LINE. THAT SAID EVEN WITH THOSE TYPE OF HELICITIES...ISLTD TORNADOES IN THE SQUALL LINE WILL STILL BE POSSIBLE. IN ADDITION TO SEVERE WEATHER...HEAVY RAIN WILL BE POSSIBLE. PWS APPROACHING 2...K INDEX VALUES IN THE UPPER 30S TO LOWER 40S...AND H85 THETA E AIR OF 335-340K SUGGEST VERY EFFICIENT SHRA AND TSRA. SOME OF THESE STORMS WILL LIKELY BE PRODUCING HRLY RAINFALL RATES OF 2-3 INCHES AND WITH THAT NUMEROUS LOCATIONS TODAY WILL PROBABLY SEE RAIN OF 2 INCHES OR MORE. THE CONCERN THEN BECOMES IF THERE IS ANY TRAINING OF CELLS IN WHICH SOME LOCALIZED AREAS COULD RECEIVE UP TO 4-5 INCHES. THIS WOULD POSSIBLY CREATE SOME LOCALIZED FLASH FLOODING BUT OVERALL FLOODING PROBLEMS SHOULD BE RATHER MINIMAL THANKS TO HOW DRY IT HAS BEEN. MOST OF THE RAIN WILL MOVE OUT TONIGHT BUT THERE WILL STILL BE AN AREA OF LIGHT RAIN/SPRINKLES/DRIZZLE DURING THE EVN AS THE COLD FRONT CONTINUES TO PUSH THROUGH AND CAA TAKES OVER. THE S/W WILL JUST BE MOVING THROUGH AT THIS TIME AND THAT WILL ALSO HELP TO SQUEEZE OUT SOME LIGHT RAIN. WITH THAT I HAVE CONTINUED TO HOLD ON TO CHC POPS IN THE EAST THROUGH THE EVN. WINDS WILL ALSO BE AN ISSUE. STRONG SFC PRESSURE RISES...CAA IN BOTH THE MID AND LOW LEVELS...AND STRONG LL WINDS SUGGEST A BREEZY NIGHT. WINDS WILL CONTINUE TO BE BREEZY THROUGH SUN. A LAKE WIND ADV WILL LIKELY BE NEEDED DURING THESE TIME FRAMES. ALL PRECIP SHOULD BE OUT OF THE AREA BEFORE SUNRISE SUN MORNING. SUN WILL BE A RATHER COOL DAY...APROXIMATELY 15 DEGREES OR SO BELOW NORMAL. /CAB/ .LONG TERM...OVERALL...NOT A GREAT DEAL OF CHANGE DURING THE LONG TERM PERIOD. TODAYS SYSTEM WILL BECOME A SIG UPPER LOW ACROSS THE NE US WHICH WILL PLACE OUR AREA UNDER UPPER AND SFC RIDGING. THIS WILL RESULT IN DRY/COOL CONDITIONS MON-TUE. MON MORNING LOOKS TO BE QUITE COOL AND HAVE USED GUID WITH A FEW TWEAKS DOWNWARD FOR A FEW SITES. UPPER/MID 30S LOOK TO BE COMMON AS PERFECT RAD COOLING CONDITIONS WILL EXIST. WET SOILS MAY PLAY A ROLE AND KEEP SOME AREAS OUT OF THE LOWER/MID 30S. NEXT SYSTEM IS PROGGED FOR TUE AFTERNOON/TUE NIGHT. MOISTURE TRIES TO PUSH N...BUT THE LACK OF A STRONG SYSTEM WILL KEEP THE GOOD JUICE TO OUR SOUTH. HOWEVER...PLENTY OF LIFT WILL OCCUR AND THE ATMS WILL LIKELY MAKE THE MOST OF MOISTURE DOES EXIST. VERY LARGE HEIGHT FALL OF 130-140 METERS LOOK TO OCCUR TUE N AND THIS SHOULD BE MORE THAN ENOUGH DYNAMICS TO GET PRECIP. BEST CHANCES WILL BE ALONG AND S OF I-20. GUID POPS WERE PRETTY GOOD...BUT HAVE RAISED THE S TO 80%. BY WED...UPPER/SFC RIDING MOVE BACK IN. EXPECT ANOTHER BUNCH OF DAYS WITH COOL MORNINGS AND PLEASANT DAYS. AIRMASS MODERATION SHOULD OCCUR BY FRI WITH WARMER TEMPS RETURNING FOR FRI-SAT. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 43 63 38 / 100 30 0 0 MERIDIAN 73 43 61 35 / 100 47 1 0 VICKSBURG 67 46 65 39 / 100 16 0 0 HATTIESBURG 74 47 66 36 / 100 42 0 0 NATCHEZ 70 45 62 38 / 89 22 0 0 GREENVILLE 63 42 62 38 / 87 17 0 0 GREENWOOD 65 41 61 37 / 100 28 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: CAB LONG TERM: CME
Hazardous weather outlook, Apr 14, 5:52 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 552 AM CDT SAT APR 14 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 151052- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 552 AM CDT SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... A SEVERE WEATHER WILL CONTINUE TO BE POSSIBLE TODAY AS A MAJOR STORM SYSTEM MOVES EAST ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. THE COMBINATION OF STRONG WIND SHEAR AND INSTABILITY...AND THE PASSAGE OF A STRONG LOW PRESSURE SYSTEM...WILL RESULT IN SEVERE THUNDERSTORMS SPREADING EASTWARD INTO EASTERN MISSISSIPPI LATE THIS MORNING AND THIS AFTERNOON. THE MAIN AREAS OF CONCERN WILL BE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE BUT AN ENHANCED RISK FOR SEVERE WEATHER WILL BE LOCATED ACROSS SOUTHEASTERN MISSISSIPPI MAINLY SOUTH OF A LINE FROM BUDE TO DE KALB. THE LEADING EDGE OF A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE NATCHEZ TRACE CORRIDOR AFTER SUNRISE THIS MORNING. FROM THERE...THUNDERSTORMS WILL CONTINUE TO SHIFT EAST ACROSS CENTRAL MISSISSIPPI AND INTO EAST AND SOUTHEAST MISSISSIPPI TODAY WHILE CONTINUING TO PRODUCE SEVERE WEATHER. EASTERN MISSISSIPPI WILL SEE A LITTLE SUN TODAY AND THIS WILL HELP TO FURTHER DESTABILIZE THE ATMOSPHERE...INCREASING THE POTENTIAL FOR SEVERE STORMS. THIS IS EVEN MORE SO THE CASE ACROSS SOUTHEASTERN MISSISSIPPI THIS AFTERNOON WHERE A FEW ISOLATED THUNDERSTORMS MAY ACTUALLY BE ABLE TO DEVELOP JUST AHEAD OF THE APPROACHING SQUALL LINE AS THE CAP ERODES. WHILE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE...THE GREATEST RISK FOR TORNADOES WILL BE OVER AREAS LOCATED ALONG AND SOUTH OF A LINE FROM BROOKHAVEN TO QUITMAN WHERE THE MOST UNSTABLE AIR WILL COMBINE WITH THE GREATEST SHEAR. ...FLOODING... HEAVY RAINFALL WILL ALSO BE A CONCERN OVER MUCH OF THE OUTLOOK AREA AS THUNDERSTORMS INCREASE IN COVERAGE...AND INTENSITY LATER TODAY. RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE. HOWEVER...AS THE COMPLEX MOVES INTO EAST AND SOUTHEAST TODAY WHERE THE GREATEST AMOUNT OF INSTABILITY WILL EXIST AND SLOWS...THUNDERSTORMS COULD EASILY BEGIN TO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES OVER THESE AREAS. LOCALLY HIGHER AMOUNTS COULD BECOME POSSIBLE DURING THIS TIME IF STORMS BEGIN TO MOVE OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED LATE TONIGHT AND SATURDAY. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT FRIDAY APRIL 20TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 14, 7:55 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
755 AM CDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG 3 W LEARNED 32.20N 90.60W
04/14/2007 HINDS MS EMERGENCY MNGR
NUMEROUS TREES DOWN...WITH SOME TREES DOWN ACROSS A ROAD.
&&
TARVERLocal storm report, Apr 14, 8:04 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
804 AM CDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL KOSCIUSKO 33.06N 89.59W
04/14/2007 E0.75 INCH ATTALA MS EMERGENCY MNGR
PENNY SIZE HAIL IN KOSCIUSKO.
&&
TARVERLocal storm report, Apr 14, 8:06 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
806 AM CDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM HAIL MCCOOL 33.20N 89.34W
04/14/2007 E0.75 INCH ATTALA MS EMERGENCY MNGR
&&
ENTRELocal storm report, Apr 14, 8:12 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
812 AM CDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM TSTM WND GST DOWNTOWN JACKSON 32.30N 90.19W
04/14/2007 E55 MPH HINDS MS EMERGENCY MNGR
THUNDERSTORM WIND GUST OF 55 MPH IN DOWNTOWN JACKSON.
&&
TARVERLocal storm report, Apr 14, 8:17 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
817 AM CDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FUNNEL CLOUD E ACKERMAN 33.31N 89.17W
04/14/2007 CHOCTAW MS PUBLIC
SHELF CLOUD REPORTED NEAR HWY 12 IN ACKERMAN.
&&
ENTRELocal storm report, Apr 14, 8:23 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
823 AM CDT SAT APR 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM TSTM WND GST DOWNTOWN JACKSON 32.30N 90.19W
04/14/2007 M55.00 MPH HINDS MS EMERGENCY MNGR
THUNDERSTORM WIND GUST OF 55 MPH IN DOWNTOWN JACKSON.
&&
TARVERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:37 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 23 min |
| Apr 14, 4:24 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 36 min |
| Apr 14, 4:29 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 31 min |
| Apr 14, 5:51 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 27 min |
| Apr 14, 5:54 AM CDT | Tornado Warning | JAN | Yazoo | 17 min |
| Apr 14, 6:25 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 50 min |
| Apr 14, 6:26 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 49 min |
| Apr 14, 6:49 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 26 min |
| Apr 14, 6:55 AM CDT | Severe Thunderstorm Warning | JAN | Hinds | 50 min |
| Apr 14, 7:00 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 30 min |
| Apr 14, 7:01 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 44 min |
| Apr 14, 7:16 AM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 44 min |
| Apr 14, 7:38 AM CDT | Tornado Warning | JAN | Leake | 52 min |
| Apr 14, 7:45 AM CDT | Severe Thunderstorm Warning | JAN | Hinds | 30 min |
| Apr 14, 7:57 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 25 min |
| Apr 14, 7:59 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 23 min |
| Apr 14, 8:03 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 28 min |
| Apr 14, 8:21 AM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 39 min |
| Apr 14, 8:52 AM CDT | Severe Thunderstorm Warning | JAN | Leake | 13 min |
| Apr 14, 8:57 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 17 min |
| Apr 14, 9:36 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 39 min |
| Apr 14, 9:47 AM CDT | Tornado Warning | JAN | Marion | 33 min |
| Apr 14, 9:58 AM CDT | Severe Thunderstorm Warning | JAN | Covington | 28 min |
| Apr 14, 10:00 AM CDT | Tornado Warning | JAN | Covington | 24 min |
| Apr 14, 10:04 AM CDT | Tornado Warning | JAN | Lamar | 42 min |
| Apr 14, 10:07 AM CDT | Tornado Warning | JAN | Jones | 38 min |
| Apr 14, 10:10 AM CDT | Severe Thunderstorm Warning | JAN | Leake | 35 min |
| Apr 14, 10:28 AM CDT | Tornado Warning | JAN | Forrest | 42 min |
| Apr 14, 10:36 AM CDT | Tornado Warning | JAN | Jones | 39 min |
| Apr 14, 10:49 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 56 min |
| Apr 14, 10:59 AM CDT | Tornado Warning | JAN | Clarke, Jasper | 46 min |
| Apr 14, 11:05 AM CDT | Tornado Warning | JAN | Jones | 25 min |
| Apr 14, 11:10 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 20 min |
| Apr 14, 11:24 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 25 min |
| Apr 14, 11:27 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Apr 14, 11:49 AM CDT | Severe Thunderstorm Warning | JAN | Winston | 17 min |
| Apr 14, 1:49 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 14 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.